MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY OLYMPUS ESG-100, 220...240 V~,; ELECTROSURGICAL SYSTEM GENERATOR

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY OLYMPUS ESG-100, 220...240 V~,; ELECTROSURGICAL SYSTEM GENERATOR
Model Number WB991036
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the electrosurgical system generator had an e215 error code.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Additional information: h3, h6, h11.The device was returned to olympus for inspection and the reportable malfunction was reproduced.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the error was due to faulty printed circuit board/control board.Olympus will continue to monitor field performance for this device.

Brand Name
OLYMPUS ESG-100, 220...240 V~,
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19917988
Report Number3003724334-2024-00274
Device Sequence Number12785959
Product Code GEI
UDI-Device Identifier04042768910364
UDI-Public04042768910364
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K073207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWB991036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown